Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

A quasi-infinite horizon nonlinear model predictive control scheme with guaranteed stability

Author(s):

H. Chen, F. Allgöwer
Conference/Journal:

Automatica, vol. 34, no. 10, pp. 1205-1218
Abstract:



Year:

1998
Type of Publication:

(01)Article
Supervisor:



No Files for download available.
% Autogenerated BibTeX entry
@Article { CheAll:1998:IFA_1078,
    author={H. Chen and F. Allg{\"o}wer},
    title={{A quasi-infinite horizon nonlinear model predictive control
	  scheme with guaranteed stability}},
    journal={Automatica},
    year={1998},
    volume={34},
    number={10},
    pages={1205--1218},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1078}
}
Permanent link